Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On semigroups near the identity


Author: W. Wils
Journal: Proc. Amer. Math. Soc. 21 (1969), 762-763
MSC: Primary 47.50; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0239468-5
MathSciNet review: 0239468
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cox, Matrices all of whose powers lie close to the identity, Amer. Math. Monthly 73 (1966), 813.
  • [2] R. Hirschfeld, On semi-groups in Banach algebras close to the identity, Proc. Japan Acad. 44 (1968), 55. MR 0239417 (39:774)
  • [3] M. Nakamura and M. Yoshida, On a generalization of a theorem of Cox, Proc. Japan Acad. 43 (1967), 108-110. MR 0217619 (36:708)
  • [4] L. J. Wallen, On the magnitude of $ {x^n} - 1$ in a normed algebra, Proc. Amer. Math. Soc. 18 (1967), 956. MR 0216295 (35:7130)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50, 20.00

Retrieve articles in all journals with MSC: 47.50, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239468-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society